# SDR 2005UALA00525

- Difficulty date: June 8, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 41,643 hours, 15,297 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Part number: BACT12AC36
- Condition: Cracked
- Location: Lt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO FIELD DUE TO MULTIPLE CB'S TRIPPED PRIOR TO ROTATION, MULTIPLE EICAS MSG'S.  LEFT GENERATOR CONTACTOR, C901, PHASE -B- TERMINAL LUG WAS FOUND CRACKED / BROKEN, PROMOTING ELECTRICAL PROBLEMS AND CAUSING SOME CIRCUIT BREAKERS TO POP.  THE TERMINAL LUG WAS REPLACED, THE AFFECTED C/BS WERE RESET AND CORRESPONDING SYSTEM OPS CHECKS WERE DONE AND AIRCRAFT RETURNED TO SERVICE.
